# SDR IPXA3178750

- Difficulty date: May 21, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 242KF LOWER SKIN IS DAMAGED IN TWO PLACES.  FABRICATED MAIN CABIN FLOORBOARD NR IAW EO A300-5320-40552-B, APPENDIX B.
